MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Transient Ischemic Attack (2109); Numbness (2415); Speech Disorder (4415); Facial Paralysis (4585)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a transient ischemic attack occurred.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was discharged on plavix 75 mg and asa 81 mg.As a plavix non-responder, the patient was switched to brilinta 90 mg twice a day while inpatient.On (b)(6) 2026, the patient was admitted with cerebral vascular accident (cva) symptoms, the patient had left sided weakness, left facial droop, slurred speech and decreased sensation.On (b)(6) 2026, a head computed tomography (ct) was performed and imaging showed no acute findings.Carotid imaging demonstrated no flow-limiting stenosis.A magnetic resonance imaging (mri) could not be performed due to an incompatible pacemaker (pm).During the procedure a complete seal was noted and there were no changes to the seal of the closure device.The patient symptoms resolved within 24 hours, and the patient fully recovered.The patient was discharged home on brilinta 90mg twice a day.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50692788
Report Number2124215-2026-48164
Device Sequence Number9595251
Product Code NGV
UDI-Device Identifier00191506004613
UDI-Public(01)00191506004613(17)281221(10)38244427
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60310
Device Catalogue NumberM635WU60310
Device Lot Number0038244427
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Supplement Date Received by Manufacturer09/25/2026
09/29/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/29/2026
09/30/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age81 YR
Patient SexMale